MathSciNet Relay Station
MathSciNet bibliographic data
MR913458 28A75
Saint Raymond, Xavier; Tricot, Claude Packing regularity of sets in $n$-space. Math. Proc. Cambridge Philos. Soc. 103 (1988), no. 1, 133–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement